PubAg

Main content area

Estimation procedures for exchangeable Marshall copulas with hydrological application

Author:
Durante, Fabrizio, Okhrin, Ostap
Source:
Stochastic environmental research and risk assessment 2015 v.29 no.1 pp. 205-226
ISSN:
1436-3240
Subject:
environmental science, hydrology, models, stochastic processes
Abstract:
Complex phenomena in environmental sciences can be conveniently represented by several inter-dependent random variables. In order to describe such situations, copula-based models have been studied during the last year. In this paper, we consider a novel family of bivariate copulas, called exchangeable Marshall copulas. Such copulas describe both positive and (upper) tail association between random variables. Specifically, inference procedures for the family of exchangeable Marshall copulas are introduced, based on the estimation of their (univariate) generator. Moreover, the performance of the proposed methodologies is shown in a simulation study. Finally, an illustration describes how the proposed procedures can be useful in a hydrological application.
Agid:
1191136